Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 86, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Sep 5, 2011, 7:46 PM EDT for Hillsborough County, Pinellas County, Florida. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2011, 7:46 PM EDT (23:46 UTC)
- Expired
- Sep 5, 2011, 8:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 7:50 PM EDT | TSTM WND DMG | 1 Wsw Saint Petersburg, FL | TREE REPORTED DOWN NEAR THURGOOD MARSHALL MIDDLE SCHOOL. TIME ESTIMATED FROM RADAR...REPORT DELAYED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 11.8 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2998 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
442
WUUS52 KTBW 052346
SVRTBW
FLC057-103-060015-
/O.NEW.KTBW.SV.W.0086.110905T2346Z-110906T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
746 PM EDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HILLSBOROUGH COUNTY IN FLORIDA.
SOUTHEASTERN PINELLAS COUNTY IN FLORIDA.
* UNTIL 815 PM EDT
* AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR SAINT PETERSBURG...AND
MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SAINT PETERSBURG.
LEALMAN.
SOUTH TAMPA.
FEATHER SOUND.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 6 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
&&
LAT...LON 2792 8267 2788 8258 2784 8258 2787 8254
2793 8254 2793 8257 2796 8256 2796 8266
2798 8262 2800 8264 2802 8263 2794 8246
2784 8254 2783 8257 2769 8265 2775 8275
TIME...MOT...LOC 2345Z 206DEG 36KT 2777 8266
$$
JOHNSON3 follow-up statements
836
WWUS52 KTBW 052357
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
757 PM EDT MON SEP 5 2011
FLC057-103-060015-
/O.CON.KTBW.SV.W.0086.000000T0000Z-110906T0015Z/
HILLSBOROUGH FL-PINELLAS FL-
757 PM EDT MON SEP 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN PINELLAS AND WESTERN HILLSBOROUGH COUNTIES...
AT 752 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER EASTERN PINELLAS COUNTY...OR NEAR WEEDON
ISLAND PRESERVE...MOVING NORTHEAST AT 40 MPH.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 25 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2778 8260 2780 8268 2788 8263 2788 8258
2784 8258 2787 8254 2793 8254 2794 8257
2796 8256 2796 8258 2799 8256 2794 8246
2784 8254 2783 8257
TIME...MOT...LOC 2356Z 206DEG 36KT 2787 8260
$$
JOHNSON272
WWUS52 KTBW 060006
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
806 PM EDT MON SEP 5 2011
FLC103-060015-
/O.CAN.KTBW.SV.W.0086.000000T0000Z-110906T0015Z/
PINELLAS FL-
806 PM EDT MON SEP 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PINELLAS COUNTY IS
CANCELLED...
THE STRONGEST WINDS HAVE EXITED THE COUNTY.
LAT...LON 2786 8255 2787 8254 2793 8254 2794 8257
2796 8256 2796 8258 2799 8256 2794 8246
2784 8254 2784 8255
TIME...MOT...LOC 0005Z 206DEG 36KT 2795 8255
$$
FLC057-060015-
/O.CON.KTBW.SV.W.0086.000000T0000Z-110906T0015Z/
HILLSBOROUGH FL-
806 PM EDT MON SEP 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WESTERN HILLSBOROUGH COUNTY...
AT 801 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER THE GANDY BRIDGE AREA...OR 6 MILES
SOUTHWEST OF TAMPA...MOVING NORTHEAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 2786 8255 2787 8254 2793 8254 2794 8257
2796 8256 2796 8258 2799 8256 2794 8246
2784 8254 2784 8255
TIME...MOT...LOC 0005Z 206DEG 36KT 2795 8255
$$
JOHNSON300
WWUS52 KTBW 060014
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
814 PM EDT MON SEP 5 2011
FLC057-060024-
/O.EXP.KTBW.SV.W.0086.000000T0000Z-110906T0015Z/
HILLSBOROUGH FL-
814 PM EDT MON SEP 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HILLSBOROUGH COUNTY
WILL EXPIRE AT 815 PM EDT...
LAT...LON 2786 8255 2787 8254 2793 8254 2794 8257
2796 8256 2796 8258 2799 8256 2794 8246
2784 8254 2784 8255
TIME...MOT...LOC 0014Z 206DEG 36KT 2803 8251
$$
JOHNSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 1:20 PM EDT, 6 hours 26 minutes earlier.
Area forecast discussion, Sep 5, 1:20 PM EDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
120 PM EDT MON SEP 5 2011
...DANGEROUS GULF WATERS AND BEACH CONDITIONS CONTINUE INTO
TUESDAY...
.SHORT TERM (TONIGHT-WEDNESDAY)...UPPER TROUGH FROM THE GREAT
LAKES INTO THE SOUTHERN MISSISSIPPI VALLEY HAS ABSORBED REMNANT'S
OF TD LEE INTO FRONTAL BOUNDARY OVER THE DEEP SOUTH. THESE
FEATURES TO MOVE SLOWLY NORTHEASTWARD THROUGH THE DEEP SOUTH
THROUGH TUESDAY THEN UP INTO THE SOUTHERN APPALACHIAN REGION
WEDNESDAY. DEEP SOUTH TO SOUTHWEST LOW LEVEL WINDS WILL REMAIN
STRONG OVER THE AREA THROUGH TUESDAY IN MOIST AND UNSTABLE
ATMOSPHERE FOR FAST MOVING SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS.
ON TUESDAY THE FRONTAL BOUNDARY TO MOVE INTO THE REGION AND ACT
AS PRECIP INITIATOR FOR MORE SCATTERED TO NUMEROUS CONVECTION.
CLOUD COVER WILL CONTINUE TO KEEP DAYTIME TEMPERATURES SLIGHTLY
BELOW NORMAL WHILE SOUTHERLY FLOW KEEPS OVERNIGHT LOW TEMPERATURES
ABOVE NORMAL.
CONTINUE TO SEE CHOPPY AND LARGE BREAKING WAVES ALONG AREA
BEACHES PRODUCING SURF HEIGHTS 3-5 FEET IN MOST AREAS AND UP TO 6
FEET AT SOUTHERN EXPOSED BEACHES. THIS WILL CONTINUE HIGH RISK OF
DANGEROUS RIP CURRENTS THROUGH TUESDAY. HAVE KEPT THE HIGH SURF
ADVISORY FOR ALL COASTAL AREAS THROUGH TUESDAY.
ALSO0 THE STRONG S-SW WINDS ARE PILING GULF WATER INTO THE NE GULF
AND NORTHERN NATURE COAST AND HAVE LEAD TO TIDE LEVELS 1-2+ FEET
ABOVE NORMAL COMBINED WITH WAVE SPRAY TO PRODUCE MINOR FLOODING IN
LOW LYING AREAS OF COASTAL CITRUS AND LEVY COUNTIES ESPECIALLY
AROUND HIGH TIDES.
.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...
PERIOD STARTS WITH MID LVL WEAKENING TROUGHINESS ACROSS MUCH OF THE
EASTERN HALF OF THE NATION WHILE WEAK HIGH PRESSURE BRIEFLY
ESTABLISHES OVER THE EASTERN GULF REGION AND THE FL PENINSULA. A
DISSIPATING SFC BOUNDARY ALSO RESIDES NEAR CENTRAL FL. WITH THE
REMNANTS OF LEE MERGED INTO THE TROUGH AND THE SFC BOUNDARY
GRADUALLY DISSIPATING...PRESSURE GRADIENTS WILL QUICKLY RELAX AND
ALLOW FOR WINDS TO DECREASE ACROSS THE AREA ON THU AND FRI.
GUIDANCE KEEP THE MID LVL TROUGH MEANDERING OVER THE CENTRAL
PORTIONS OF THE NATION THROUGH THE WEEKEND...WITH GFS AND DGEX
LEANING TOWARDS DEVELOPING A SFC LOW OVER THE SOUTHERN GULF AND
TRACKING IT INTO THE AREA BY SUNDAY. IT IS STILL TOO EARLY TO
EMBRACE THIS SOLUTION...ALTHOUGH NOW HAVING TWO MODELS SUGGESTING A
LOW FORMATION CALLS FOR PAYING EXTRA ATTENTION TO UPCOMING MODEL
RUNS. THEREFORE...CONFIDENCE REMAINS LOW FOR NEXT WEEKEND'S
FORECAST. FOR NOW...WILL USE GFS AS BASE FOR WINDS BUT CAPPING
SPEEDS TO AROUND 10 KNOTS AND BRINGING BACK ONSHORE FLOW FROM
THURSDAY THROUGH SATURDAY EACH AFTERNOON.
MODEL SOUNDINGS AND QPF FIELDS CONTINUE TO SUPPORT 30 TO 40 PERCENT
CHANCES OF RAIN EACH DAY WHICH IS WHAT THE FORECAST PACKAGE WILL
CARRY. AFTERNOON HIGHS REMAIN IN THE UPPER 80S TO LOWER 90S EACH
AFTERNOON...AND IN THE MID TO UPPER 70S DURING THE EARLY MORNING
HOURS.
&&
.AVIATION...PREVAILING VFR WITH BKN MID AND HIGH CLOUDS AS ISOLD
SHRA/TSRA SCOOT QUICKLY ACROSS THE TERMINALS. GUSTY SOUTH TO SSW
WINDS CONTINUE THROUGH THE AFTERNOON...BACK AND DIMINISH SOME
TONIGHT...AND THEN BECOME SW AND GUSTY AGAIN TUE MORNING.
&&
.MARINE...REMNANTS OF LEE HAVE MERGED WITH A FRONTAL BOUNDARY IN
THE DEEP SOUTH KEEPING A TIGHT PRESSURE GRADIENT OVER E GULF. STRONG
SOUTH TO SOUTHWEST GUSTY WINDS AND DANGEROUSLY ELEVATED...CHOPPY
SEAS WILL CONTINUE FOR THE REST OF TODAY...TONIGHT AND TUESDAY.
EXPECTED WINDS 20-25 KT AND SEAS 8 TO 10+ FEET WELL OFFSHORE
HEADING TOWARDS THE COAST. SCA CONDITIONS ALL WATERS FOR
HAZARDOUS BOATING CONDITIONS. NUMEROUS SHOWERS AND THUNDERSTORMS
WILL ALSO CONTINUE TO ROLL OVER THE EASTERN GULF WATERS. WINDS AND
SEAS FINALLY BEGIN TO SUBSIDE WEDNESDAY INTO LATE WEEK.
&&
.FIRE WEATHER...ABUNDANT MOISTURE IN PLACE WITH HIGH DISPERSIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 79 89 78 88 / 30 60 40 50
FMY 78 91 78 88 / 30 50 30 50
GIF 76 90 75 90 / 30 50 40 50
SRQ 79 89 77 88 / 30 60 40 50
BKV 75 89 73 89 / 40 60 40 50
SPG 82 87 80 87 / 30 60 40 50
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...HIGH SURF ADVISORY UNTIL 8 PM EDT TUESDAY FOR CHARLOTTE-CITRUS-
HERNANDO-HILLSBOROUGH-LEE-LEVY-MANATEE-PASCO-PINELLAS-
SARASOTA.
GULF WATERS...SMALL CRAFT ADVISORY UNTIL 4 PM EDT TUESDAY FOR BONITA BEACH TO
ENGLEWOOD OUT 20 NM-BONITA BEACH TO ENGLEWOOD OUT 20 TO 60
NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-ENGLEWOOD TO
TARPON SPRINGS OUT 20 TO 60 NM-TAMPA BAY WATERS-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 NM-TARPON SPRINGS TO
SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...25/DAVIS
LONG TERM...22/REYNES
AVIATION...09/RUDEHazardous weather outlook, Sep 5, 5:16 AM EDT, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 516 AM EDT MON SEP 5 2011 FLZ039-042-043-048>052-055>057-060>062-065-060000- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 516 AM EDT MON SEP 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY. SOME OF THESE STORMS WILL CONTAIN HEAVY RAINFALL WHICH MAY LEAD TO SOME STREET AND URBAN FLOODING. ...RIP CURRENT IMPACT... WITH GUSTY SOUTH WINDS TODAY...THERE WILL BE AN INCREASED RISK OF RIP CURRENTS AT AREA BEACHES. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL COASTAL AND BAY WATERS TODAY. SOUTH WINDS WILL INCREASE TO AROUND 20 TO 25 KNOTS OVER MOST LOCATIONS TODAY. HIGHER GUSTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY AS A FRONTAL SYSTEM APPROACHES FROM THE NORTH. THESE STORMS MAY CONTAIN HEAVY RAINFALL AND GUSTY WINDS. ...HIGH WIND IMPACT... ON TUESDAY...WINDS ARE EXPECTED TO INCREASE TO AROUND 20 MPH SUSTAINED WITH GUSTS UP TO AROUND 30 TO 35 MPH POSSIBLE. ...COASTAL FLOOD IMPACT... STRONG SUSTAINED SOUTH WINDS WILL CAUSE WATER LEVELS ALONG THE LEVY AND CITRUS COUNTY COASTS TO INCREASE...AND BY TUESDAY WATER LEVELS WILL LIKELY BE AROUND 2 FEET ABOVE NORMAL AT HIGH TIDE IN THE MORNING. ...RIP CURRENT IMPACT... THE INCREASED RISK OF RIP CURRENTS WILL CONTINUE ON TUESDAY AS STRONG SOUTH WINDS CONTINUE AT AREA BEACHES. ...WIND AND SEA IMPACT... SOUTH WINDS AROUND 20 TO 25 MPH ARE EXPECTED OVER COASTAL AND BAY WATERS...WITH HIGHER GUSTS POSSIBLE. WINDS WILL BEGIN TO SUBSIDE TUESDAY AFTERNOON INTO THE EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. MCNATT
In the hours before
Special weather statement, Sep 5, 6:13 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
613 PM EDT MON SEP 5 2011
FLZ039-042-052300-
LEVY-CITRUS-
613 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
LEVY AND WESTERN CITRUS COUNTIES FOR STRONG THUNDERSTORMS WITH STRONG
WIND GUSTS VALID UNTIL 700 PM EDT...
AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED 13 MILES WEST OF HOMOSASSA...OR 16 MILES
SOUTHWEST OF CRYSTAL RIVER...MOVING NORTHEAST AT 40 MPH WILL AFFECT
LEBANON...YANKEETOWN...INGLIS...OZELLO...AND CRYSTAL RIVER.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2929 8240 2921 8241 2920 8253 2906 8253
2905 8246 2871 8258 2874 8270 2878 8272
2877 8274 2878 8276 2887 8274 2890 8270
2899 8277 2903 8277 2905 8282 2940 8262
TIME...MOT...LOC 2213Z 209DEG 37KT 2884 8281
JOHNSONSpecial weather statement, Sep 5, 6:49 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
649 PM EDT MON SEP 5 2011
FLZ039-042-043-048>051-052345-
SUMTER-LEVY-CITRUS-HERNANDO-PASCO-HILLSBOROUGH-PINELLAS-
649 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR...EASTERN
LEVY...CITRUS...HERNANDO...WESTERN PASCO...PINELLAS...NORTHWESTERN
HILLSBOROUGH AND NORTHWESTERN SUMTER COUNTIES FOR A LINE OF STRONG
THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 745 PM EDT...
AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 6
MILES EAST OF BRONSON TO 25 MILES SOUTHWEST OF NORTH REDINGTON
BEACH...OR ALONG A LINE EXTENDING FROM 6 MILES EAST OF BRONSON TO 20
MILES WEST OF EGMONT KEY...MOVING NORTHEAST AT 35 MPH WILL AFFECT
LEBANON...BRONSON...WILLISTON...CLEARWATER...NEW PORT RICHEY...AND
HUDSON.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
&&
LAT...LON 2948 8240 2922 8240 2920 8253 2905 8253
2896 8220 2782 8246 2799 8267 2794 8271
2781 8258 2770 8274 2786 8286 2813 8279
2821 8286 2819 8282 2854 8267 2878 8276
2890 8270 2906 8282 2956 8267 2956 8265
TIME...MOT...LOC 2246Z 226DEG 29KT 2952 8248 2766 8309Local storm report, Sep 5, 7:07 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
707 PM EDT MON SEP 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 5 NW CLEARWATER 28.01N 82.82W
09/05/2011 M43 MPH PINELLAS FL PUBLIC
43 MPH MEASURED BY HOME WEATHER STATION AT CLEARWATER
BEACH
&&
JOHNSONLocal storm report, Sep 5, 7:28 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
728 PM EDT MON SEP 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND GST 5 NW CLEARWATER 28.01N 82.82W
09/05/2011 M48 MPH PINELLAS FL PUBLIC
48 MPH GUST MEASURED BY HOME WEATHER STATION ON
CLEARWATER BEACH
&&
JOHNSONLocal storm report, Sep 5, 7:29 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
729 PM EDT MON SEP 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND GST 5 NW CLEARWATER 28.01N 82.82W
09/05/2011 M52 MPH PINELLAS FL PUBLIC
52 MPH GUST MEASURED BY HOME WEATHER STATION ON
CLEARWATER BEACH.
&&
JOHNSONSpecial weather statement, Sep 5, 7:39 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
739 PM EDT MON SEP 5 2011
FLZ042-048>051-060030-
CITRUS-HERNANDO-PASCO-HILLSBOROUGH-PINELLAS-
739 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ...AND
CITRUS...HERNANDO...CENTRAL PASCO...NORTHERN PINELLAS AND
NORTHWESTERN HILLSBOROUGH COUNTIES FOR A LINE OF STRONG THUNDERSTORMS
WITH STRONG WIND GUSTS VALID UNTIL 830 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
CRYSTAL RIVER TO 9 MILES NORTHWEST OF LUTZ TO 34 MILES WEST OF
SEMINOLE...MOVING NORTHEAST AT 45 MPH WILL AFFECT HOMOSASSA
SPRINGS...WEEKI WACHEE...SPRING HILL AND CRYSTAL RIVER...PALM
HARBOR...LUTZ...DUNEDIN...LAND O LAKES...AND WESLEY CHAPEL.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
WINDS OF 52 MPH HAVE BEEN REPORTED ALREADY FROM CLEARWATER BEACH IN
THESE STORMS.
&&
LAT...LON 2807 8284 2809 8282 2806 8280 2811 8279
2823 8260 2894 8263 2901 8236 2892 8228
2869 8225 2865 8227 2863 8225 2822 8220
2799 8263 2799 8267 2797 8268 2790 8285
TIME...MOT...LOC 2338Z 253DEG 21KT 2888 8252 2826 8249
2775 8330
JOHNSONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:37 PM EDT | Coastal Flood Statement | TBW | 39 hr | |
| Sep 5, 7:57 AM EDT | High Surf Advisory | TBW | Pinellas | 36 hr |
| Sep 5, 1:48 PM EDT | Special Weather Statement | TBW | Polk | 27 min |
| Sep 5, 2:14 PM EDT | Special Weather Statement | TBW | Sumter | 46 min |
| Sep 5, 5:48 PM EDT | Special Weather Statement | TBW | Levy | 27 min |
| Sep 5, 5:50 PM EDT | Special Marine Warning | TBW | 25 min | |
| Sep 5, 6:13 PM EDT | Special Weather Statement | TBW | Citrus | 47 min |
| Sep 5, 6:16 PM EDT | Special Marine Warning | TBW | 59 min | |
| Sep 5, 6:49 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Pasco, Pinellas | 56 min |
| Sep 5, 7:16 PM EDT | Special Marine Warning | TBW | 59 min | |
| Sep 5, 7:39 PM EDT | Special Weather Statement | TBW | Citrus, Hernando, Pasco | 51 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.